# SDR Q2SA20161022262

- Difficulty date: October 22, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N499SA
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 57,143 hours, 33,376 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 351.2 STRINGER 17 ATTACH ANGLE.  AIRCRAFT GROUNDED.  R & R THE ATTACHED ANGLE IAW SRM 51-40-02 PGS 4-7 PARA 7D, 51-40-05 PG 6-10 FIG 4, 51-30-01 PGS 7-8,21 FIG 10.
